How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65015
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I recently started pregabalin (75mg twice a day) and increased

Customer Question

i recently started pregabalin (75mg twice a day) and increased my mirtazapine from 30mg to 45mg roughly 2 weeks ago ...I still find myself very low in mood and anxious ...do I need to wait a while longer ,or should I think about asking my gp about adding a ssri ???
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
Hello2 to 4 weeks is the typical time period to see results.You should let your doctor know now and set a time line. OK, so that is an initial answer….Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 1 year ago.

is this for both the new med and the increase ..... will my mood lift when it starts to work properly

Expert:  DrRussMD replied 1 year ago.
YEs for both.
And yes.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 1 year ago.

I think ive gotten passed the initial side effect phase of the first few days ,and now I just feel kind of flat ,is that normal to feel like nothing is happening before it starts working .....what do you suggest I do in the men time ,is it an idea to talk to my gp anyway???....as I am a little concerned

Expert:  DrRussMD replied 1 year ago.
My suggestion was that you talk to your gp now.
He might decide something based on knowing you.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Expert:  DrRussMD replied 1 year ago.

did you have further questions?